# SDR ASAA2023071344054

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,128 hours, 2,466 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON GROUND RIGHT FWD WINDOW HEAT AMBER OVERHEAT ILLUMINATED.  GROUNDED - YES. CREW PERFORMED THE WINDOW OVERHEAT QRH, AFTER COOL DOWN PERIOD WINDOW HEATS WITCH TURNED ON AND OVERHEAT LIGHT REMAINED EXTINGUISHED FOR REMAINDER OF FLIGHT.
